# SDR HALA2011122500611

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,559 hours, 18,582 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AUX PANEL HAS GENERATOR FIELD OFF INDICATOR ON AFTER LANDING.  PERFORMED BPCU BITE ON NR 2 BPCE IAW FIM 24-20-00, FIG 101.  INSPECTED WIRING, NO DEFECTS NOTED. RESET FIELD OFF LIGHT, OPS NORMAL ON ENG RUN UP.
